Ringoids with minimum condition.
Mathematische Zeitschrift, Tome 83 (1964), pp. 395-408
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1964__83_170237,
author = {S.K. Sehgal},
title = {Ringoids with minimum condition.},
journal = {Mathematische Zeitschrift},
pages = {395--408},
year = {1964},
volume = {83},
zbl = {0117.26301},
url = {http://geodesic.mathdoc.fr/item/MZ_1964__83_170237/}
}
S.K. Sehgal. Ringoids with minimum condition.. Mathematische Zeitschrift, Tome 83 (1964), pp. 395-408. http://geodesic.mathdoc.fr/item/MZ_1964__83_170237/